Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 62, NWS Brownsville, TX

November 3, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 3, 2011, 12:19 AM CDT. It took effect at Nov 3, 2011, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2011, 12:19 AM CDT (05:19 UTC)
In effect from
Nov 3, 2011, 1:00 PM CDT
Expired
Nov 3, 2011, 9:40 PM CDT
In force
9 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WHUS74 KBRO 030519
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1219 AM CDT THU NOV 3 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
BETWEEN 3 AM AND DAWN...BRINGING A PERIOD OF VERY STRONG NORTH
WINDS AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS
APPEAR LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY
BETWEEN FRONTAL PASSAGE AROUND DAWN THROUGH NOON. A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT FOR THE LAGUNA MADRE.

GMZ150-155-170-175-031200-
/O.CON.KBRO.SC.Y.0061.111103T0900Z-111103T1200Z/
/O.EXT.KBRO.GL.W.0005.111103T1200Z-111103T1800Z/
/O.NEW.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1219 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THIS MORNING...
...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT
THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. THE GALE WARNING IS NOW IN EFFECT FROM
7 AM THIS MORNING TO 1 PM CDT THIS AFTERNOON. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT THIS MORNING. 

* WINDS: SUDDEN GUSTY NORTH WINDS WITH A COLD FRONT INCREASING TO
  20 TO 25 KNOTS BEFORE DAWN THURSDAY THEN TO 30 KNOTS WITH GUSTS
  TO 35 TO 40 KNOTS THROUGH NOON.

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE FROM
  FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN BUILDING
  TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO
47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT
24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-031200-
/O.EXT.KBRO.SC.Y.0061.111103T0900Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1219 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 4 PM CDT THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM EARLY THIS
MORNING TO 4 PM CDT THIS AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
120 
WHUS74 KBRO 030912
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
412 AM CDT THU NOV 3 2011

...GALE FORCE GUSTS THURSDAY BEHIND STRONG COLD FRONT...

.A STRONG COLD FRONT WILL RACE SOUTH ACROSS THE LOWER TEXAS COAST
NOW THROUGH DAWN...BRINGING A PERIOD OF VERY STRONG NORTH WINDS
AND HIGH SEAS DURING THE DAY. FREQUENT GALE FORCE GUSTS APPEAR
LIKELY ON THE GULF WATERS FOR SEVERAL HOURS THURSDAY BETWEEN
FRONTAL PASSAGE THROUGH 1 PM. A SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT FOR THE LAGUNA MADRE.

GMZ150-155-170-175-031800-
/O.CAN.KBRO.SC.Y.0061.000000T0000Z-111103T1200Z/
/O.EXT.KBRO.GL.W.0005.111103T0912Z-111103T1800Z/
/O.CON.KBRO.SC.Y.0062.111103T1800Z-111104T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
412 AM CDT THU NOV 3 2011

...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

A GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING.

* WINDS: SUDDEN GUSTY NORTH WINDS AT 30 KNOTS WITH GUSTS TO 35 TO
  40 KNOTS THROUGH 1 PM.

* SEAS: WAVE HEIGHTS BUILDING RAPIDLY TO SEVEN FEET OR ABOVE 
  FROM FRONTAL PASSAGE THURSDAY MORNING TO NOON THURSDAY THEN 
  BUILDING TO BETWEEN 6 AND 10 FEET THURSDAY AFTERNOON AND 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED OR FREQUENT WIND GUSTS OF 34 TO
47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT
24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

&&

$$

GMZ130-132-135-031800-
/O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
412 AM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
274 
WHUS74 KBRO 031856
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
156 PM CDT THU NOV 3 2011

...WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON THROUGH THIS
EVENING WITH SEAS REMAINING HIGH FOR ADVISORIES TO CONTINUE
THROUGH TONIGHT...

.THE COLD FRONT THAT MOVE THROUGH THE AREA THIS MORNING IS WELL
SOUTH OF THE MARINE AREA THIS AFTERNOON. WINDS ARE SLOWLY
DIMINISHING BEHIND THE FRONT. HOWEVER SEAS OF 10 TO 11 FEET ARE
CURRENTLY BEING OBSERVED OVER THE COASTAL WATERS AND EXPECTED TO SLOWLY
DECREASE OVERNIGHT. 

GMZ170-175-040300-
/O.EXT.KBRO.SC.Y.0062.000000T0000Z-111104T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
156 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS IS
  EXPECTED THROUGH 7 AM FRIDAY.

* SEAS: WAVE HEIGHTS OF 6 TO 10 FEET THIS AFTERNOON WILL SLOWLY
  SUBSIDE TO 6 TO 7 FEET EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-040300-
/O.EXT.KBRO.SC.Y.0062.000000T0000Z-111104T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
156 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: NORTH WINDS AT 20 KNOTS WITH GUSTS TO 25 KNOTS IS
  EXPECTED THROUGH 1 AM FRIDAY.

* SEAS: WAVE HEIGHTS OF 6 TO 10 FEET THIS AFTERNOON WILL SLOWLY
  SUBSIDE TO 6 TO 7 FEET EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-032100-
/O.CON.KBRO.SC.Y.0061.000000T0000Z-111103T2100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
156 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 30 KNOTS AND ROUGH TO VERY 
  ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
918 
WHUS74 KBRO 040240 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
940 PM CDT THU NOV 3 2011

...WINDS AND SEAS HAVE DIMINISHED BELOW ADVISORY CONDITIONS...

.WINDS HAVE LOWERED BELOW 20 KNOTS EARLIER THIS EVENING...WHILE
SEAS HAVE FALLEN TO 5 TO 6 FEET ACROSS THE GULF WATERS. THUS THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

GMZ170-175-040345-
/O.CAN.KBRO.SC.Y.0062.000000T0000Z-111104T1200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
940 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS WILL REMAIN 15 TO 20 KNOTS OVERNIGHT...WHILE SEAS SLOWLY
DIMINISH FROM 6 FEET LOCALLY.

$$

GMZ150-155-040345-
/O.CAN.KBRO.SC.Y.0062.000000T0000Z-111104T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
940 PM CDT THU NOV 3 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE FALLEN TO AROUND 15 KNOTS WHILE SEAS HAVE DECREASED TO
5 TO 6 FEET FOR THE NEARSHORE WATERS. THUS THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 6:34 PM CDT, 5 hours 45 minutes earlier.

Area forecast discussion, Nov 2, 6:34 PM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
634 PM CDT WED NOV 2 2011

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...COLD FRONT BEARING DOWN OF SOUTH TEXAS MOVING THROUGH
THE HILL COUNTRY ATTM. TIMING OF THE FRONT SWEEPS THROUGH THE
VALLEY BETWEEN 4 AND 6AM. WINDS WILL RUN 15G25KTS AT
PASSAGE...THEN WILL INCREASE JUST AFTER SUNRISE WHEN MIXING PULLS
EVEN STRONGER WINDS DOWN FROM JUST OFF THE SFC. EXPECT 20G30 AT
TIMES THROUGH AT LEAST NOON TOMORROW. MASSIVE DUST CLOUD BEING
KICKED UP NOTED ON VISIBLE SATELLITE IMAGERY IN THE SOUTH PLAINS
AND PERMIAN BASIN. SOME OF THIS DUST WILL FOLLOW BEHIND TH FRONT
AND INTO THE REGION TOMORROW. SOME VIS RESTRICTIONS EXPECTED FOR
BLDU...MORE DENSE THE FURTHER WEST.

&&

.PREV DISCUSSION... /ISSUED 232 PM CDT WED NOV 2 2011/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...CLOUDS WILL BE ON
THE INCREASE TONIGHT AS A STRONG COLD FRONT APPROACHES THE RIO
GRANDE VALLEY. THE FRONT IS EXPECTED PUSH THROUGH THE AREA BETWEEN
MIDNIGHT AND 4 AM THURSDAY MORNING AND THROUGH BROWNSVILLE BY 6
AM. SCATTERED SHOWERS ARE POSSIBLE AHEAD OF THE FRONT BUT THE BEST
CHANCES OF RAIN WILL BE OVER THE NORTHEAST...WHERE THE BEST UPPER
FORCING IS LOCATED...AND LESSER CHANCE OVER THE SOUTHWEST OF THE
AREA. BREEZY NORTH WINDS AND MOSTLY CLOUDY SKIES ARE EXPECTED
THROUGH THURSDAY AFTERNOON BEFORE CLOUDS THIN AND WINDS DROP OFF.
TEMPERATURES TONIGHT WILL FALL INTO THE MID TO LOWER 60S THEN
REMAIN STEADY UNTIL THE FRONT PASSES. THE TEMPERATURES ARE
EXPECTED TO BRIEFLY FALL INTO THE MID 50S OVER THE NORTH AND UPPER
50S TO NEAR BROWNSVILLE AROUND 7AM. HIGHS ON THURSDAY ARE EXPECTED
TO REMAIN IN THE 60S.

LONG TERM /FRIDAY THROUGH WEDNESDAY/...A WARMING TREND FOLLOWED BY
ANOTHER POSSIBLE COLD FRONT BY THE MIDDLE OF NEXT WEEK ARE THE
HIGHLIGHTS IN THE LONG TERM FORECAST. ON FRIDAY...SURFACE HIGH
WILL BEGIN TO SHIFT TO THE EAST...WITH ONSHORE FLOW RETURNING.
TEMPERATURES WILL BEGIN THEIR SLOW UPWARD TREND...REMAINING BELOW
NORMAL ON FRIDAY...GENERALLY IN THE MID TO UPPER 70S. SATURDAY
THROUGH THE EARLY PART OF NEXT WEEK...HIGH TEMPERATURES WILL WARM
INTO THE 80S...WITH A FEW 90S POSSIBLE ACROSS THE WESTERN CWA
EARLY NEXT WEEK. AS MOISTURE BEGINS TO INCREASE...A FEW STREAMER
SHOWERS WILL BE POSSIBLE ACROSS THE COASTAL WATERS AND
ZONES...ESPECIALLY DURING THE EARLY MORNING HOURS. FOR NOW...HAVE
LEFT OUT A MENTION OF POPS ACROSS THESE AREAS...BUT THESE MAY NEED
TO BE INCREASED IF CONFIDENCE INCREASES IN THE POSSIBILITY OF
STEAMERS SHOWERS. BOTH 12Z GFS AND 00Z ECMWF ARE SHOWING THE NEXT
POTENT UPPER LEVEL SHORTWAVE TROUGH TRACKING ACROSS THE ROCKIES
AND INTO THE SOUTHERN PLAINS ON TUESDAY AND WEDNESDAY. THE
AFOREMENTIONED TROUGH WILL DRIVE A COLD FRONT INTO THE AREA LATE
TUESDAY OR EARLY WEDNESDAY. FOR NOW...HAVE INSERTED SLIGHT CHANCE
POPS FOR DAY 7...WITH WINDS SHIFTING TO THE NORTH BEHIND THE
FRONT. RAIN CHANCES MAY NEED TO BE INCREASED IN THE FUTURE...ONCE
BETTER CONFIDENCE IS REACHED ON THE TIMING AND STRENGTH OF THE
FRONT.

MARINE...MODERATE AND GUSTY SOUTHEAST WINDS WITH SEAS AROUND 4 FEET
EXPECTED THIS EVENING. WINDS ARE EXPECTED TO BRIEFLY DECREASE LATE
TONIGHT AHEAD OF A STRONG COLD FRONT. THE FRONT WILL MOVE SOUTH OVER
THE MARINE AREA BETWEEN ABOUT 3 AM AND 6 AM. STRONG NORTH WINDS ARE
EXPECTED TO DEVELOP AFTER SUNRISE AND SEAS WILL QUICKLY BUILD BEHIND
THE FRONT. SMALL CRAFT ADVISORY CONDITIONS WILL WORSEN QUICKLY OVER
THE GULF AS FREQUENT GALE FORCE GUSTS DEVELOP IN THE FEW HOURS
IMMEDIATELY BEHIND THE FRONT. SEAS WILL BUILD TO ABOVE SEVEN FEET
DURING THE MORNING...FURTHER INCREASING TO BETWEEN 6 AND 9 FEET
OFFSHORE LATER IN THE DAY. ISOLATED TO SCATTERED SHOWERS WILL END
QUICKLY BEHIND THE FRONT.

FRIDAY THROUGH MONDAY...LIGHT TO MODERATE NORTHEAST WINDS ACROSS
THE COASTAL WATERS FRIDAY WILL QUICKLY VEER TO THE SOUTHEAST
SATURDAY AS THE SURFACE RIDGE ACROSS THE NORTHWEST GULF OF MEXICO MOVES
EASTWARD. WINDS ARE EXPECTED TO INCREASE THROUGH THE REST OF THE
WEEKEND INTO EARLY NEXT WEEK AS THE PRESSURE GRADIENT INCREASES
ACROSS THE WESTERN GULF. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR
THE OFFSHORE WATERS SUNDAY AND MONDAY AS A RESULT.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM CDT THURSDAY FOR GMZ130-
     132-135.

     SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM CDT THURSDAY FOR GMZ150-
     155-170-175.

     GALE WARNING FROM 7 AM TO 4 PM CDT THURSDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

64
Hazardous weather outlook, Nov 2, 3:05 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
305 PM CDT WED NOV 2 2011

TXZ248>257-032015-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
305 PM CDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE WILL BE A HIGH RISK FOR RIP CURRENTS ON THURSDAY IN THE WAKE
OF A COLD FRONT. THE RIP CURRENT RISK WILL REMAIN ELEVATED FOR THE
NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-032015-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
305 PM CDT WED NOV 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SMALL CRAFT ADVISORY GOES INTO EFFECT LATE TONIGHT OF THE COLD
FRONT ARRIVING FROM THE NORTH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A GALE WARNING IS IN EFFECT FOR THE GULF WATERS THURSDAY FOR NORTH
WINDS BRINGING EXPECTED FREQUENT GUSTS ABOVE 34 KNOTS THOUGH EARLY
AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT THURSDAY FOR THE
LAGUNA MADRE FOR WINDS OF 25 TO 30 KNOTS. SMALL CRAFT ADVISORIES
WILL FOLLOW THE GALE WARNING FOR THE GULF WATERS THROUGH THURSDAY
NIGHT AS SEAS REMAIN AGITATED WELL ABOVE 7 FEET INTO EARLY FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.